# SDR SWIA200515957

- Difficulty date: November 29, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 8,273 hours, 6,400 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL6285
- Condition: Malfunctioned
- Location: Flt Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT "FLIGHT SPOILERS FAULT" STATUS MESSAGE.  REPLACED RIGHT OB FLIGHT SPOILER PCU IAW CRJ 200 MM 27-62-01, OPERATIONAL CHECK GOOD.
